# SDR GTIA2018020202391

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,679 hours, 21,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 6000FT. THE COCKPIT HAD A DIRTY SOCK ODOR.  PERFORMED CSAS DECONTAMINATION OF THE NR 1 & 2 PACKS IAW AMM 21-00-000, AND TSM 05-50-60.  FOUND NO ODOR OR SIGNS OF FUMES.  ACFT OK TO RETURN TO SERVICE.
